Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 178, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2018, 7:46 PM CDT for 5 counties in Kentucky; Perry County, Indiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2018, 7:46 PM CDT (00:46 UTC)
- Expired
- Jun 26, 2018, 8:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Perry County, IN, Breckinridge County, KY, Butler County, KY, Grayson County, KY, Hancock County, KY, Ohio County, KY
The radar
The Louisville radar (KLVX), 64 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 366 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
529
WUUS53 KLMK 270046
SVRLMK
INC123-KYC027-031-085-091-183-270115-
/O.NEW.KLMK.SV.W.0178.180627T0046Z-180627T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
746 PM CDT TUE JUN 26 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Perry County in south central Indiana...
Hancock County in central Kentucky...
Northern Butler County in south central Kentucky...
Western Grayson County in central Kentucky...
Breckinridge County in central Kentucky...
Eastern Ohio County in central Kentucky...
* Until 815 PM CDT
* At 746 PM CDT, severe thunderstorms were located along a line
extending from near Grandview to 11 miles east of Whitesville to 10
miles south of Hartford, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Tell City, Hardinsburg, Hawesville, Casey, Mount Pleasant, Beaver
Dam, Lewisport, Cannelton, Cloverport and Leopold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground lightning are
occurring with these storms. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3764 8675 3795 8690 3802 8680 3800 8677
3804 8679 3806 8677 3808 8678 3810 8677
3812 8681 3823 8679 3826 8658 3821 8657
3821 8655 3805 8646 3804 8649 3800 8643
3775 8628 3725 8656 3728 8696
TIME...MOT...LOC 0046Z 253DEG 40KT 3796 8689 3767 8666 3730 8687
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
EBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:28 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 26, 6:28 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
728 PM EDT Tue Jun 26 2018
...Updated Aviation Discussion...
.Short Term...(This evening through Wednesday)
Issued at 320 PM EDT Tue Jun 26 2018
Severe convective line currently pushing into the Bluegrass and Lake
Cumberland regions, and is poised to exit around the 20Z expiration
time of our Severe Thunderstorm Watch. Other than some lingering
stratiform rain, expect a break in the action in the subsidence
behind this impulse, and mainly dry weather this evening.
Another couple of waves back over Illinois and Missouri will trek
eastward tonight as the main upper low lifts into the Great Lakes.
Expect to see multiple waves of showers and probably a few storms,
but still not highly confident in how much of the area will be
affected. Based on collaboration with JKL, will let the current
Flash Flood Watch ride until 03Z. As we refine the areas most likely
to see convection overnight, will probably need to extend the time
on at least a portion of the watch, as 1-hr Flash Flood Guidance is
solidly below 1 inch in some locations. Severe potential is limited
overnight as we will be at the diurnal instability minimum, but
can't rule out locally strong winds.
Will carry likely POPs for at least Wednesday morning, and into the
afternoon farther south as a trailing frontal boundary makes its way
through the Ohio Valley. Decent mid-level winds to support SPC Day 2
Marginal risk, with damaging winds as the main threat. Will also
continue to mention flood potential as it won't take much rain to
cause flooding in quite a few locations.
.Long Term...(Wednesday night through Tuesfurther south. day)
Issued at 330 PM EDT Tue Jun 26 2018
Precip chances will diminish Wednesday evening as the effective
boundary pushes to our east and south.
Strong upper ridge will bring hot temperatures Thursday through
Saturday and limit precip chances, but the air mass will remain
quite warm and humid. Will limit POPs to 20-30% mainly in the
afternoons, but can't completely rule out pop-up storms on any day.
Bigger story will be the heat, with max temps reaching the lower/mid
90s each day. The upper ridging will trap quite a bit of low-level
moisture, keeping dewpoints solidly in the 70s and pushing afternoon
heat index values solidly into triple digits. Could see Heat
Advisory criteria met any or all days.
The core of the upper ridge retreats to our north and east late in
the weekend, so temps will ease a bit Sunday through Tuesday, but
POPs ramp back up solidly into the chance category.
&&
.Aviation...(00Z TAF Issuance)
Issued at 725 PM EDT Tue Jun 26 2018
Currently in a brief lull in thunderstorm activity in central KY and
southern IN, but more strong convection has developed off to the
west in southern IL/southeast MO/western KY. A smaller bowing
segment was producing strong to severe winds just northeast of PAH,
while a larger QLCS has been pushing southeast in MO.
Some of the upstream activity is forecast to push east into central
KY. There's a chance HNB will get clipped by a line of storms, but
the bulk of it will be to the south. Heavy rain and gusty winds
could impact BWG and SDF, but BWG has the best chance at seeing
stronger gusts and limited vsbys. The leading bowing segment will
tend to dive ESE in the general direction of BWG. However, beyond
03z, all of this activity should exhibit a weakening trend as it
pushes through central KY. Impacts, if any, at LEX are much less
certain at this point.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 11 PM EDT /10 PM CDT/ this evening for
INZ083-084-089>091.
KY...Flash Flood Watch until 11 PM EDT /10 PM CDT/ this evening for
KYZ023>030-034-035-038>041-045>049-053>057-061>067-070>078-
081-082.
&&
Short Term...RAS
Long Term...RAS
Aviation...EBWHazardous weather outlook, Jun 26, 2:55 PM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 355 PM EDT Tue Jun 26 2018 INZ083-084-089>091-KYZ023>030-034-035-038>041-045>049-053>057- 061>067-070>078-081-082-272000- Dubois-Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-Clark-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Jasper, English, Tell City, Corydon, New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 355 PM EDT Tue Jun 26 2018 /255 PM CDT Tue Jun 26 2018/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Multiple rounds of additional thunderstorms are possible tonight. If heavy rain falls on the most saturated soils, localized flooding will be possible. A few of the stronger storms could also produce gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional rounds of thunderstorms will be possible on Wednesday. Heat and humidity will return to the region later in the week, with heat index values possibly exceeding 100 degrees Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage or flooding. INZ076>079-092-KYZ031>033-036-037-042-043-272000- Orange-Washington-Scott-Jefferson-Clark-Oldham-Trimble-Henry- Harrison-Bourbon-Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jeffersonville, La Grange, Bedford, Milton, New Castle, Georgetown, Cynthiana, Paris, and Carlisle 355 PM EDT Tue Jun 26 2018 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Multiple rounds of additional thunderstorms are possible tonight. If heavy rain falls on the most saturated soils, localized flooding will be possible. A few of the stronger storms could also produce gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional rounds of thunderstorms will be possible on Wednesday. Heat and humidity will return to the region later in the week, with heat index values possibly exceeding 100 degrees Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage or flooding. RAS
In the hours before
Local storm report, Jun 26, 4:55 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
555 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 4 S UNION STAR 37.88N 86.45W
06/26/2018 BRECKINRIDGE KY 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
S UNION STAR. TREE DOWN 7 N OF HARDINSBURG
AREA OF KY 2279.
&&
AMSLocal storm report, Jun 26, 5:02 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
602 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 3 NNE MORELAND 37.54N 84.81W
06/26/2018 LINCOLN KY EMERGENCY MNGR
PEOPLE BEING EVACUATED FROM A COUPLE OF
HOMES NEAR THE 2141 SPUR DUE TO CREEK
OVERFLOWING ITS BANKS.
1000 AM FLASH FLOOD HUSTONVILLE 37.47N 84.82W
06/26/2018 LINCOLN KY EMERGENCY MNGR
MULTIPLE ROADS CLOSED IN HUSTONVILLE AND THE
WESTERN PORTION OF LINCOLN COUNTY DUE TO
FLOODING. FLOODING ALSO OCCURRING ON HWY 127
NORTH OF HUSTONVILLE.
1000 AM TSTM WND DMG 2 SW JUNCTION CITY 37.57N 84.82W
06/26/2018 BOYLE KY 911 CALL CENTER
POWER LINE DOWN ON WHITE OAK ROAD. EXTREMELY
HIGH WATER IN AREA AS WELL.
1010 AM TSTM WND DMG 3 ENE BARDSTOWN 37.83N 85.42W
06/26/2018 NELSON KY 911 CALL CENTER
POWER LINE DOWN...REPORTED AT WOODLAWN RD
AND SPENCER MATTINGLY NELSON COUNTY KY.
1036 AM LIGHTNING 3 W CAMPBELLSVILLE 37.35N 85.40W
06/26/2018 TAYLOR KY EMERGENCY MNGR
LIGHTNING STRIKE TO RESIDENCE DURING SEVERE
THUNDERSTORM IN WESTERN TAYLOR COUNTY 3
MILES WEST OF CAMPBELLSVILLE.
1042 AM TSTM WND GST CAMPBELLSVILLE 37.35N 85.35W
06/26/2018 E60 MPH TAYLOR KY EMERGENCY MNGR
1042 AM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
06/26/2018 TAYLOR KY EMERGENCY MNGR
TREES AND POWER LINES REPORTED DOWN.
1106 AM FLOOD RICHMOND 37.75N 84.29W
06/26/2018 MADISON KY TRAINED SPOTTER
STREETS STARTING TO FLOOD IN RICHMOND. VERY
HEAVY PRECIPITATION AND AROUND 40 MPH WINDS.
1131 AM TSTM WND DMG 2 ENE FRANKFORT 38.20N 84.83W
06/26/2018 FRANKLIN KY EMERGENCY MNGR
TREE DOWN VERSAILLES RD.
1139 AM FLOOD 4 S GRAVEL SWITCH 37.53N 85.06W
06/26/2018 MARION KY 911 CALL CENTER
FLOODING REPORTED AT BUFFALO RD MARION
COUNTY, KY.
1154 AM FLOOD 1 SSE FENWICK 37.70N 85.14W
06/26/2018 WASHINGTON KY 911 CALL CENTER
LIGHTNING HIT HOME. NO DAMAGE REPORTED.
REPORTED AT 569 RIVERVIEW DR SPRINGFIELD KY.
1154 AM FLOOD 3 SW SAINT CATHERINE 37.66N 85.29W
06/26/2018 WASHINGTON KY 911 CALL CENTER
WATER OVER ROADWAY...REPORTED AT SAINT ROSE
RD AND BOOKER WASHINGTON COUNTY KY.
1200 PM FLOOD 1 S GRAVEL SWITCH 37.57N 85.05W
06/26/2018 MARION KY 911 CALL CENTER
WATER OVER INTERSECTION OF HIGHWAY 337 AND
HIGHWAY 243.
1200 PM TSTM WND DMG HOLLAND 38.25N 87.04W
06/26/2018 DUBOIS IN EMERGENCY MNGR
LARGE WALNUT TREE UPROOTED REPORTED AT 206 S
6TH ST HOLLAND, IN.
1206 PM TSTM WND DMG HUNTINGBURG 38.30N 86.96W
06/26/2018 DUBOIS IN EMERGENCY MNGR
POWER LINES DOWN IN HUNTINGBURG AND DUFF
AREAS.
1208 PM FLOOD 4 ESE NEW MARKET 37.47N 85.26W
06/26/2018 MARION KY 911 CALL CENTER
WATER OVER CALVARY ROAD.
1210 PM TSTM WND DMG HUNTINGBURG 38.30N 86.96W
06/26/2018 DUBOIS IN EMERGENCY MNGR
CORRECTS TIME FROM PREVIOUS TSTM WND DMG
REPORT FROM HUNTINGBURG. POWER OUTAGE IN
HUNTINGBURG, IN AREA.
1212 PM TSTM WND DMG 1 WSW JASPER 38.39N 86.96W
06/26/2018 DUBOIS IN EMERGENCY MNGR
LARGE TREE REPORTED DOWN AT LECHNER LN AND
2ND ST JASPER, IN.
1216 PM FLASH FLOOD 2 ENE HUSTONVILLE 37.48N 84.79W
06/26/2018 LINCOLN KY EMERGENCY MNGR
WATER IS DOWN 4-6 FT. OIL IS LEAKING INTO
GREEN RIVER. ROAD AND BUILDING DAMAGE AT KY
78 WEST OF STANFORD, KY 2141, KY 1194 WEST
OF STANFORD TO SOUTH OF JUNCTION CITY. AT MT
SALEM RD, TRAILER PARK FLOODED. AL SCHULER
RD, WATER WASHOUT OF ROAD. HUSTONVILLE
FLOODED. LIBERTY ST FLOODED.
1225 PM FLOOD CELESTINE 38.38N 86.78W
06/26/2018 DUBOIS IN EMERGENCY MNGR
SANTINE RD UNDER WATER.
1230 PM TSTM WND GST BIRDSEYE 38.31N 86.70W
06/26/2018 E60 MPH DUBOIS IN TRAINED SPOTTER
1245 PM TSTM WND DMG 4 S UNION STAR 37.88N 86.45W
06/26/2018 BRECKINRIDGE KY 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
S UNION STAR. TREE DOWN 7 N OF HARDINSBURG
AREA OF KY 2279.
1250 PM FLOOD 1 WSW DUBOIS 38.45N 86.81W
06/26/2018 DUBOIS IN EMERGENCY MNGR
SR 545 UNDER WATER IN DUBOIS AREA. ROCKS
WASHED OUT ONTO ROADWAY.
1250 PM TSTM WND DMG 1 S PILOT KNOB 38.27N 86.35W
06/26/2018 CRAWFORD IN NWS EMPLOYEE
BRADFORD PEAR TYPE OF TREE BLOWN DOWN ALONG
DRIVEWAY BETWEEN MCINTOSH ROAD AND MAGNOLIA
ROAD ON THE WEST SIDE OF STATE ROAD 66.
1252 PM TSTM WND GST 1 SSW HARDINSBURG 37.76N 86.46W
06/26/2018 M52 MPH BRECKINRIDGE KY MESONET
CORRECTS PREVIOUS TSTM WND GST REPORT FOR
TIME...MESONET STATION HARD 1 SSW
HARDINSBURG.
1254 PM TSTM WND DMG 1 E HARNED 37.75N 86.41W
06/26/2018 BRECKINRIDGE KY EMERGENCY MNGR
BUILDING UNDER CONSTRUCTION (JUST THE FRAME)
WAS FLATTENED. TREES WERE ALSO REPORTED DOWN
IN THE CENTRAL/NORTHERN PART OF THE COUNTY.
1255 PM TSTM WND GST 1 SE BRANDENBURG 37.99N 86.17W
06/26/2018 M56 MPH MEADE KY TRAINED SPOTTER
REPORTED AT 355 MAPLE ROAD BRANDENBURG KY.
0100 PM TSTM WND GST 2 WNW EKRON 37.95N 86.22W
06/26/2018 M48 MPH MEADE KY MESONET
MESONET STATION BRND, 2 WNW EKRON.
0100 PM TSTM WND DMG SCOTTSBURG 38.69N 85.78W
06/26/2018 SCOTT IN EMERGENCY MNGR
TWO TREES DOWN ON HOMES IN SCOTTSBURG, IN.
0100 PM TSTM WND DMG 3 S NEW FRANKFORT 38.69N 85.71W
06/26/2018 SCOTT IN BROADCAST MEDIA
TREES DOWN ALONG HIGHWAY 56.
0103 PM TSTM WND DMG 2 E ROUNDHILL 37.24N 86.42W
06/26/2018 EDMONSON KY 911 CALL CENTER
CORRECTS TIME FROM PREVIOUS TSTM WND DMG
REPORT FROM 2 E ROUNDHILL. SEVERAL TREES
DOWN.
0105 PM TSTM WND DMG 1 NNW CORYDON 38.23N 86.13W
06/26/2018 HARRISON IN NWS EMPLOYEE
LARGE BRADFORD PEAR TYPE TREE HAD LARGE LIMB
BROKE OFF AND IN THE PARKING LOT AT CULVER'S
ON THE NORTH SIDE OF THE FEDERAL DRIVE AND
EDSEL LANE.
0105 PM TSTM WND DMG 2 NNW CORYDON 38.23N 86.13W
06/26/2018 HARRISON IN NWS EMPLOYEE
LARGE BRADFORD PEAR TYPE TREE BROKE IN HALF
ON THE NORTHERN SIDE OF THE HOLIDAY INN
EXPRESS NEAR CONCORD AVENUE AND FEDERAL
DRIVE.
0110 PM FLASH FLOOD SCOTTSBURG 38.69N 85.78W
06/26/2018 SCOTT IN EMERGENCY MNGR
MAIN INTERSECTIONS FLOODED IN SCOTTSBURG.
0120 PM TSTM WND DMG 3 N HAYS 37.07N 86.13W
06/26/2018 EDMONSON KY 911 CALL CENTER
CORRECTS TIME FROM PREVIOUS TSTM WND DMG
REPORT FROM 3 N HAYS. SEVERAL TREES DOWN.
0130 PM TSTM WND DMG 3 W SAINT MATTHEWS 38.25N 85.69W
06/26/2018 JEFFERSON KY BROADCAST MEDIA
TREE DOWN ON A CAR AT A RESIDENCE ON
GRINSTEAD IN LOUISVILLE.
0130 PM TSTM WND DMG 3 W SAINT MATTHEWS 38.25N 85.69W
06/26/2018 JEFFERSON KY PUBLIC
LARGE TREE FELL ON POWER LINE NEAR
RESIDENCE.
0133 PM TSTM WND GST 2 SW SAINT MATTHEWS 38.22N 85.67W
06/26/2018 M58 MPH JEFFERSON KY ASOS
REPORTED AT BOWMAN FIELD LOUISVILLE KY.
0135 PM TSTM WND GST 4 NW OKOLONA 38.17N 85.74W
06/26/2018 E53 MPH JEFFERSON KY ASOS
REPORTED AT STANDIFORD FIELD LOUISVILLE KY.
0136 PM TSTM WND DMG 2 E CECILIA 37.67N 85.92W
06/26/2018 HARDIN KY PUBLIC
PRIVATE BUSINESS AGC AUTOMOTIVE AMERICAS HAD
MECHANICAL UNITS BLOWN OFF ROOF AND METAL
WALL PANELS BLOWN APPROXIMATELY 1000-1500 FT
DOWNWIND.
0136 PM FLOOD 2 N CECILIA 37.70N 85.94W
06/26/2018 HARDIN KY PUBLIC
SOME FLOODING ON SAINT JOHNS ROAD IN
ELIZABETHTOWN ALONG WITH TREE BRANCHES
SCATTERED ACROSS THE ROAD.
0142 PM TSTM WND DMG 1 WSW PEWEE VALLEY 38.31N 85.51W
06/26/2018 JEFFERSON KY NWS EMPLOYEE
LARGE LIMBS DOWN ALONG ROLLINGTON RD IN
JEFFERSON COUNTY AND INTO OLDHAM COUNTY,
PICNIC TABLE IN MIDDLE OF MAIN ROAD.
0142 PM TSTM WND DMG 2 WSW PEWEE VALLEY 38.31N 85.52W
06/26/2018 JEFFERSON KY PUBLIC
TREE DOWN ON ROOF; MUCH SIDING REMOVED FROM
AT LEAST TWO HOMES.
0145 PM FLOOD 2 SSW SALEM 38.58N 86.12W
06/26/2018 WASHINGTON IN NWS EMPLOYEE
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2
SSW SALEM. BECKS MILL ROAD FLOODING.
0148 PM TSTM WND DMG 2 SW PEWEE VALLEY 38.29N 85.51W
06/26/2018 JEFFERSON KY PUBLIC
TRESS DOWN ACROSS RAILROAD.
0150 PM TSTM WND DMG 5 ESE MT. ARIEAL 36.72N 86.30W
06/26/2018 ALLEN KY 911 CALL CENTER
TREES REPORTED DOWN AT FRANKLIN RD AND
CHAPEL HILL RD SCOTTSVILLE, KY.
0203 PM TSTM WND DMG GREENSBURG 37.26N 85.50W
06/26/2018 GREEN KY EMERGENCY MNGR
MULTIPLE TREES DOWN COUNTYWIDE, SOME
BLOCKING ROADS. ALSO, SOME SIDE ROADS ARE
COVERED WITH WATER AS SOME SMALL
CREEKS/STREAMS HAVE OVERFLOWN.
0210 PM TSTM WND DMG NEW CASTLE 38.43N 85.16W
06/26/2018 HENRY KY LAW ENFORCEMENT
MULTIPLE TREES REPORTED DOWN AT EAST CROSS
MAIN ST NEW CASTLE, KY.
0210 PM TSTM WND DMG 1 W NEW CASTLE 38.44N 85.19W
06/26/2018 HENRY KY LAW ENFORCEMENT
MULTIPLE TREES REPORTED DOWN AT LAGRANGE RD
NEW CASTLE, KY.
0215 PM TSTM WND DMG 2 WNW BETHLEHEM 38.41N 85.11W
06/26/2018 HENRY KY LAW ENFORCEMENT
MULTIPLE TREES REPORTED DOWN AT POINT
PLEASANT RD NEW CASTLE, KY.
0215 PM FLASH FLOOD 2 N BEAUMONT 36.89N 85.63W
06/26/2018 METCALFE KY TRAINED SPOTTER
WATER FLOWING ACROSS LONE STAR CHURCH RD.
0230 PM TSTM WND GST 3 W PERRYVILLE 37.65N 85.01W
06/26/2018 E50 MPH BOYLE KY PUBLIC
EXTREMELY HEAVY RAIN, TREE BRANCHES DOWN,
ESTIMATED 50MPH.
0236 PM TSTM WND GST 4 N SALVISA 37.97N 84.87W
06/26/2018 M58 MPH ANDERSON KY TRAINED SPOTTER
58 MPH RECORDED ON BLUEGRASS PKWY WITH
CALIBRATED EQUIPMENT.
0240 PM TSTM WND DMG HUSTONVILLE 37.47N 84.82W
06/26/2018 LINCOLN KY 911 CALL CENTER
SEVERAL TREES DOWN IN HUSTONVILLE.
0242 PM TSTM WND DMG BURKESVILLE 36.79N 85.37W
06/26/2018 CUMBERLAND KY EMERGENCY MNGR
TREES REPORTED DOWN.
0247 PM TSTM WND GST FORKS OF ELKHORN 38.22N 84.82W
06/26/2018 M53 MPH FRANKLIN KY MESONET
MESONET STATION D5536, FORKS OF ELKHORN.
0252 PM TSTM WND DMG 1 E GAMALIEL 36.64N 85.78W
06/26/2018 MONROE KY 911 CALL CENTER
TREES DOWN.
0300 PM TSTM WND GST 4 NNE NICHOLASVILLE 37.93N 84.55W
06/26/2018 E55 MPH JESSAMINE KY PUBLIC
IN SOUTHERN JESSAMINE COUNTY, A LOT OF
LIGHTNING AND STRONG WIND GUSTS UP TO 55MPH.
TIME ESTIMATED USING RADAR.
0300 PM FLOOD 4 NNE NICHOLASVILLE 37.93N 84.55W
06/26/2018 JESSAMINE KY PUBLIC
FLOODING ON US27 IN SOUTHERN JESSAMINE
COUNTY.
0307 PM TSTM WND DMG 1 ENE CECILIA 37.67N 85.93W
06/26/2018 HARDIN KY PUBLIC
SMALL BUILDING BLOWN OFF FOUNDATION WITH
DEBRIS BLOWN APPROXIMATELY 800 FEET
DOWNWIND.
0330 PM TSTM WND DMG 2 WSW PEWEE VALLEY 38.30N 85.52W
06/26/2018 JEFFERSON KY PUBLIC
MANY TREES (SEVERAL SNAPPED OFF 1/2 TO 3/4
OF THE WAY UP) AND LIMBS DOWN. SEVERAL TREES
HAVE FALLEN ON TOP OF POWER LINES.
0332 PM FLOOD 1 W SAINT MATTHEWS 38.25N 85.66W
06/26/2018 JEFFERSON KY EMERGENCY MNGR
WATER FLOODING OVER ROAD REPORTED AT 3700
LEXINGTON RD LOUISVILLE, KY. TIME EARLIER IN
DAY.
0337 PM FLOOD 3 WSW SAINT MATTHEWS 38.24N 85.70W
06/26/2018 JEFFERSON KY EMERGENCY MNGR
WATER FLOODING OVER ROADS REPORTED AT
CHEROKEE PARK LOUISVILLE, KY. TIME EARLIER
IN DAY.
0338 PM FLOOD 2 W SAINT MATTHEWS 38.24N 85.67W
06/26/2018 JEFFERSON KY EMERGENCY MNGR
WATER FLOODING OVER ROADS REPORTED AT SENECA
PARK LOUISVILLE, KY. TIME EARLIER IN DAY.
0339 PM FLOOD 4 SSE LOUISVILLE 38.20N 85.73W
06/26/2018 JEFFERSON KY EMERGENCY MNGR
WATER FLOODING OVER ROAD REPORTED AT 3200
PRESTON HIGHWAY LOUISVILLE, KY. TIME EARLIER
IN DAY.
0340 PM TSTM WND DMG LOUISVILLE 38.25N 85.76W
06/26/2018 JEFFERSON KY EMERGENCY MNGR
POWER DOWN FROM TREES IN MANY PARTS OF
LOUISVILLE. TIME EARLIER IN DAY.
0341 PM TSTM WND DMG 2 WSW PEWEE VALLEY 38.30N 85.52W
06/26/2018 JEFFERSON KY EMERGENCY MNGR
STRUCTURAL DAMAGE REPORTED AT WESTPORT ROAD
LOUISVILLE, KY. TIME EARLIER IN DAY.
0342 PM FLOOD 2 N BUFFALO 37.55N 85.70W
06/26/2018 LARUE KY EMERGENCY MNGR
WATER FLOODING OVER LOW-WATER CROSSINGS
REPORTED AT LARUE COUNTY. TIME EARLIER IN
DAY.
0345 PM FLOOD 4 SW SADIEVILLE 38.36N 84.59W
06/26/2018 SCOTT KY 911 CALL CENTER
FLOODING REPORTED AT BURTON PIKE SCOTT
COUNTY, KY. TIME EARLIER IN DAY.
0400 PM FLOOD 2 WSW LANCASTER 37.61N 84.61W
06/26/2018 GARRARD KY 911 CALL CENTER
A LITTLE WATER OVER OLD DANVILLE ROAD.
0405 PM FLASH FLOOD 2 ENE STAMPING GROUND 38.28N 84.66W
06/26/2018 SCOTT KY EMERGENCY MNGR
A CAR WAS REPORTED TO BE TRAPPED IN HIGH
WATER ON SEBREE ROAD AT DUVALL STATION NEAR
STAMPING GROUND.
0428 PM FLOOD 5 SE GREENSBURG 37.21N 85.42W
06/26/2018 GREEN KY 911 CALL CENTER
WATER OVER ROADWAY REPORTED AT EBENEZER RD
GREEN COUNTY, KY. TIME EARLIER IN DAY.
0432 PM FLOOD 3 SSE PHIL 37.18N 84.94W
06/26/2018 CASEY KY 911 CALL CENTER
HIGH WATER ON HIGHWAY 910 IN CASEY COUNTY,
BUT STILL PASSABLE. TIME EARLIER IN DAY.
0435 PM FLOOD 2 NNW RUSSELL SPRINGS 37.08N 85.10W
06/26/2018 RUSSELL KY 911 CALL CENTER
WATER OVER OLD SANO ROAD IN RUSSELL COUNTY,
BUT ROADWAY IS STILL PASSABLE. TIME EARLIER
IN DAY.
&&Local storm report, Jun 26, 6:29 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
729 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND DMG 4 SE MIDDLEBURG 37.31N 84.77W
06/26/2018 CASEY KY 911 CALL CENTER
TREE REPORTED DOWN ON HURRICANE RIDGE ROAD.
&&
KDWLocal storm report, Jun 26, 6:31 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
731 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND DMG 3 SE MIDDLEBURG 37.32N 84.78W
06/26/2018 CASEY KY 911 CALL CENTER
TREE REPORTED DOWN ON BASTIN CREEK ROAD.
&&
KDWLocal storm report, Jun 26, 6:43 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
743 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM FLASH FLOOD 1 N MIDDLEBURG 37.37N 84.82W
06/26/2018 CASEY KY 911 CALL CENTER
STATE ROAD 198 HAS BEEN CLOSED DUE TO
FLOODING OVER THE ROADWAY.
&&
KDWSpecial weather statement, Jun 26, 6:49 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Louisville KY
649 PM CDT TUE JUN 26 2018
KYZ023-026-270030-
Hancock-Ohio-
649 PM CDT TUE JUN 26 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HANCOCK AND
OHIO COUNTIES...
At 644 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Blairsville to near Sebree to
Princeton. Movement was east at 50 mph.
Another round of thunderstorms is approaching Hancock and Ohio
counties and will reach the western portions of those counties by
715 to 730 pm CDT.
Wind gusts in excess of 50 mph and half inch hail will be possible
with these storms.
Locations impacted include...
Hartford, Beaver Dam, Lewisport, Fordsville, Centertown, Mchenry,
Rockport, Taffy, Goering and Ralph.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3738 8709 3747 8711 3755 8705 3763 8695
3767 8682 3771 8687 3775 8682 3784 8685
3784 8691 3788 8689 3790 8692 3790 8699
3797 8688 3763 8664 3726 8697 3732 8699
3736 8703 3737 8708 3733 8711 3734 8714
TIME...MOT...LOC 2344Z 266DEG 49KT 3799 8778 3759 8749 3710 8790
EBWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:16 PM CDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 44 min |
| Jun 26, 7:39 PM CDT | Tornado Warning | LMK | Butler, Ohio | 25 min |
| Jun 26, 7:41 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 34 min |
| Jun 26, 8:09 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 21 min |
| Jun 26, 8:15 PM CDT | Special Weather Statement | LMK | Meade | 30 min |
| Jun 26, 8:20 PM CDT | Special Weather Statement | LMK | Edmonson | 25 min |
| Jun 26, 8:55 PM CDT | Special Weather Statement | LMK | Logan, Warren | 35 min |
| Jun 26, 9:58 PM CDT | Areal Flood Advisory | LMK | Logan, Simpson, Warren | 2 hr |
| Jun 26, 10:25 PM CDT | Areal Flood Advisory | LMK | Casey, Lincoln | 41 min |
| Jun 26, 11:41 PM CDT | Special Weather Statement | LMK | Cumberland, Monroe | 49 min |
| Jun 27, 12:30 AM CDT | Special Weather Statement | LMK | Clinton, Cumberland | 30 min |
| Jun 27, 1:05 PM CDT | Special Weather Statement | LMK | Warren | 25 min |
| Jun 27, 1:09 PM CDT | Special Weather Statement | LMK | Barren | 36 min |
| Jun 27, 1:24 PM CDT | Special Weather Statement | LMK | Allen | 36 min |
| Jun 27, 1:30 PM CDT | Severe Thunderstorm Warning | LMK | Barren | 30 min |
| Jun 27, 1:31 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren | 29 min |
| Jun 27, 1:34 PM CDT | Tornado Warning | LMK | Barren | 12 min |
| Jun 27, 1:41 PM CDT | Tornado Warning | LMK | Allen, Barren, Monroe | 19 min |
| Jun 27, 1:53 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe | 37 min |
| Jun 27, 2:42 PM CDT | Areal Flood Advisory | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe | 3 hr |
| Jun 27, 4:10 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson | 35 min |
| Jun 27, 4:29 PM CDT | Special Weather Statement | LMK | Washington | 31 min |
| Jun 27, 4:36 PM CDT | Severe Thunderstorm Warning | LMK | Allen | 24 min |
| Jun 27, 4:58 PM CDT | Special Weather Statement | LMK | Monroe | 32 min |
| Jun 27, 5:23 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Monroe | 37 min |
| Jun 27, 5:37 PM CDT | Special Weather Statement | LMK | Logan | 38 min |
| Jun 27, 5:45 PM CDT | Areal Flood Advisory | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe | 3 hr |
| Jun 27, 5:48 PM CDT | Special Weather Statement | LMK | Cumberland | 27 min |
| Jun 27, 6:23 PM CDT | Special Weather Statement | LMK | Logan | 37 min |
| Jun 27, 6:48 PM CDT | Special Weather Statement | LMK | Warren | 27 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.